# SDR 03FDEA01896

- Difficulty date: October 22, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ADA8424517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT - TRANSVERSE LONGITUDINAL SPLICE 46L AT STA   1119 HAS 1 EACH CRACK APPROXIMATELY 1 INCH IN LENGTH.  CRACKED SPLICE AT FORWARD CARGO COMPARTMENT STA 1119, LONGERON 46L REMOVED AS PER SRM 51-33-01, VOL II AND REPLACED WITH NEW FABRICATED SPLICE AS PER DRAWING ADA 8424 AND SRM 51-33-01 VOL II.
